# SDR 03FDEA01345

- Difficulty date: August 10, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B TRAILING EDGE FLAP VANE TRACK NR 1 & 3 STRUCTURE RIB SURFACE FOUND CHAFED MARKS.  CHAFED MARK ON LT WING I/B T/E FLAP VANE TRACK NR 1 & 3 STRUCTURE RIB   SURFACE AREA SMOOTHEN OUT AND FOUND WITH IN LIMIT AS PER SRM 57-00-01 FIG. 1A VOL. 1.
